Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Decay rate of harmonic functions for non-symmetric strictly $\alpha $-stable Lévy processes

Tom 260 / 2021

Tomasz Juszczyszyn Studia Mathematica 260 (2021), 141-165 MSC: Primary 60J50; Secondary 31C35, 60J45. DOI: 10.4064/sm191220-6-11 Opublikowany online: 5 May 2021

Streszczenie

We investigate functions that are harmonic with respect to the non-symmetric strictly $\alpha $-stable Lévy processes on an open set $D \subset \mathbb {R}^d$. We obtain an explicit formula for their boundary decay rate at parts of the boundary of $D$ outside of which they vanish.

Autorzy

  • Tomasz JuszczyszynDepartment of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek